# SDR MASA200602387

- Difficulty date: October 3, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 4,323 hours, 3,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2607 CMH - FWD EMERGENCY CEILING LIGHT INOP.  MX PLACED LIGHT ON MEL.  MX RELAMPED.
